Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

is it bad to use products while your on accutane

Okay this was prollly very very very stupid of me but I had 3 pimples on my chin I tried poping um all but nothing came out the one was a old mark but there was still a bump I dont get it, so I put a tinnny bit of that mama lotion on them because in the past it helped healing the picked pimples and I put triple antibiotic on them to im only on my 3rd day am I going to be okay? did I do a lot of harm to my face

Share this post


Link to post
Share on other sites

I think you'll be alright. According to my derm, topicals aren't good when you're on accutane because the accutane is already doing a lot to your skin, drying it out a lot, and an added topical will just make things worse.

Still I recommend that you lave your face alone from now on, let the accutane do it's job!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×